# SDR ZZDA2008142

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534Y165
- Condition: Corroded
- Location: Bs 157-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION BS 157-190 RBL 46 OUT OF LIMITS.  REPLACED FLOOR SUPPORT AT BS 157 - BS 190 AT RBL 46 PER B717 SRM 51-10-04.
